# SDR DALA2018100205828

- Difficulty date: September 27, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 68,753 hours, 17,806 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Sticks
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6816, L/P 0760468) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:DOO / DOOR ARMED KNUCKLE STICKS / INTERIOR. CLEARED DEBRIS AROUND OPENING- OP CKD OK.
